# SDR 98ZZZX2079

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: Aft Short Shaft
- Component: 407040325101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, NR 3 DISC PACK P/N 406-040-340-101 FOUND CRACKED - LOCATED FORWARD END OF AFT SHORT SHAFT P/N 407-040-325-101.  NUMBER OF DISCS IN PACK, 10 EACH.  NR 10 DISC WAS CRACKED.  CRACK WAS LOCATED IN CENTER OF 2 BOLT HOLES.
